# SDR J7SA2022050200314

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N356FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500155
- Aircraft time: 8,397 hours, 5,697 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fcu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED #2 FCE DUE TO PTRIM NML FAIL AT FL390. WORK COMPLETE IAW EMBRAER PHENOM 300 AMM 27-03-01. OPS CHECK AND RIGGING SATISFACTORY.
